# SDR DALA2016112809317

- Difficulty date: April 24, 2015
- Submitted: November 28, 2016
- Operation: Air carrier
- Aircraft: N983DL
- Make and model: Doug MD-88
- Aircraft serial: 53274
- Aircraft time: 67,138 hours, 48,296 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1322
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOORBEAM BS 1322, LBL 19 AND  45.   AREA FOUND TO BE OUT OF LIMITS.  REPAIRED IAW SRM.
